# SDR CALA2017090102974

- Difficulty date: August 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 94,718 hours, 27,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5100
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E BAY LT TUNNEL FLOOR STRUCTURE STABILIZATION STRAP CRACKED AT BS 365.25.  ACCOMPLISHED A STRAP REPAIR IAW SRM 53-00-51, REPAIR 12 AND 1 3
